T-universal functions with lacunary power series

Luh, Wolfgang and Martirosian, Valeri A. and Müller, Jürgen: T-universal functions with lacunary power series. Acta scientiarum mathematicarum, (64) 1-2. pp. 67-79. (1998)

[img] Cikk, tanulmány, mű
math_064_numb_001_002_067-079.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1998
Volume: 64
Number: 1-2
Page Range: pp. 67-79
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 78-79.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2016. Oct. 15. 14:10
URI: http://acta.bibl.u-szeged.hu/id/eprint/15688

Actions (login required)

View Item View Item